ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Generalization of Frames in Banach Spaces

Kaushik, S. K. (2009) A Generalization of Frames in Banach Spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 12-20. ISSN 00002-3043

[img]
Preview
PDF
Download (296Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 13 Sep 2012 13:37
    Last Modified: 13 Sep 2012 13:37
    URI: http://mathematics.asj-oa.am/id/eprint/362

    Actions (login required)

    View Item